# SDR USAA2009021690345

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,355 hours, 47,894 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - LOG 4494448 - STRINGER CLIP CRACKED AT FORWARD SIDE OF FRAME AT BS520, S16L.  REPLACED STRINGER CLIP AT FORWARD SIDE OF FRAME AT BS520, S16L IAW B737 SRM 53-00-01.
